advertisement
Question
Posted by: Jock | 2009/05/01

Jock Itch

I seem to have transferred a mild case of athletes foot to my groin area and have been treating this with Caneston. It is two weeks since commencement of the treatment but although there is improvement it has not improved very much. It has been suggested that I try another cream. Any suggestions?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Jock

I suggest that you consult your doctor to confirm that the rash is in fact due to a yeast infection. Diflucan 150mg tablet as a STAT dose will clear it up if it is a yeast infection.

Kind regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement